Skip to main content

Charles L. Epstein, Rafe Mazzeo: “Degenerate Diffusion Operators Arising in Population Biology”

Annals of Mathematics Studies, vol. 185, Princeton University Press, 2013, 320 pp.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Albanese, A., Campiti, M., Mangino, E.: Regularity properties of semigroups generated by some Fleming-Viot type operators. J. Math. Anal. Appl. 335(2), 1259–1273 (2007)

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Chen, L., Stroock, D.: The fundamental solution to the Wright-Fisher equation. SIAM J. Math. Anal. 42, 539–567 (2010)

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Cerrai, S., Clement, P.: Schauder estimates for a degenerate second order elliptic operator on a cube. J. Differ. Equ. 242, 287–321 (2007)

    MathSciNet  Article  MATH  Google Scholar 

  4. 4.

    Crow, J.F., Kimura, M.: Introduction to Population Genetics. Harper and Row, New York (1970)

    MATH  Google Scholar 

  5. 5.

    Ethier, S.N., Kurtz, T.G.: Fleming-Viot processes in population genetics. SIAM J. Control Optim. 31, 345–386 (1993)

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Feller, W.: Two singular diffusion problems. Ann. Math. 54, 173–182 (1951)

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Feller, W.: The parabolic differential equations and the associated semi-groups of transformations. Ann. Math. 55, 468–519 (1952)

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Shimakura, N.: Equations differentielles provenant de la genetique des populations. Tohoku Math. J. 29(2), 287–318 (1977)

    MathSciNet  Article  MATH  Google Scholar 

  9. 9.

    Stannat, W.: On transition semigroups of \((A, \varPsi )\)-superprocesses with immigration. Ann. Probab. 31, 1377–1412 (2003)

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Wilhelm Stannat.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Stannat, W. Charles L. Epstein, Rafe Mazzeo: “Degenerate Diffusion Operators Arising in Population Biology”. Jahresber. Dtsch. Math. Ver. 118, 227–231 (2016). https://doi.org/10.1365/s13291-015-0131-0

Download citation